Uniform infinite planar quadrangulations with a boundary

Abstract : We introduce and study the uniform infinite planar quadrangulation (UIPQ) with a boundary via an extension of the construction of [14]. We then relate this object to its simple boundary analog using a pruning procedure. This enables us to study the aperture of these maps, that is, the maximal graph distance between two points on the boundary, which in turn sheds new light on the geometry of the UIPQ. In particular we prove that the self-avoiding walk on the UIPQ is at most diffusive.
Type de document :
Article dans une revue
Random Structures and Algorithms, Wiley, 2014, 47 (1), pp.30-58. 〈10.1002/rsa.20531〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01489682
Contributeur : Grégory Miermont <>
Soumis le : mardi 14 mars 2017 - 15:16:15
Dernière modification le : jeudi 27 avril 2017 - 09:45:48
Document(s) archivé(s) le : jeudi 15 juin 2017 - 14:33:25

Fichier

cab-revised.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Nicolas Curien, Grégory Miermont. Uniform infinite planar quadrangulations with a boundary. Random Structures and Algorithms, Wiley, 2014, 47 (1), pp.30-58. 〈10.1002/rsa.20531〉. 〈hal-01489682〉

Partager

Métriques

Consultations de
la notice

56

Téléchargements du document

31